Alert archive / New Jersey / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 11, 2010, 9:51 PM EDT for 11 counties in New Jersey; 10 counties in Pennsylvania. It was in force for 114 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 11, 2010, 9:51 PM EDT (01:51 UTC)
- Expired
- Oct 11, 2010, 11:45 PM EDT
- In force
- 114 min
- Issued by
- NWS Philadelphia/Mount Holly
All 21 counties
Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 90 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 11, 10:25 PM EDT | TSTM WND DMG | Camden, NJ | SCATTERED WIRES DOWN IN CAMDEN AND NORTHERN PORTION OF COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
756
WWUS81 KPHI 120151
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT MON OCT 11 2010
DEZ001-NJZ001-007>010-012>020-027-PAZ054-055-060>062-067>071-120345-
BERKS PA-BUCKS PA-CAMDEN NJ-CARBON PA-CHESTER PA-DELAWARE PA-
EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-
MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-
NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WARREN NJ-
WESTERN MONMOUTH NJ-
951 PM EDT MON OCT 11 2010
...SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF BERKS...
BUCKS...BURLINGTON...CAMDEN...CARBON...CHESTER...DELAWARE...
GLOUCESTER...HUNTERDON...LEHIGH...MERCER...MIDDLESEX...MONMOUTH...
MONROE...MONTGOMERY...MORRIS...NEW CASTLE...NORTHAMPTON...OCEAN...
PHILADELPHIA...SALEM...SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS EASTERN PENNSYLVANIA AND
PORTIONS OF NORTHERN AND CENTRAL NEW JERSEY THESE SHOWERS AND STORMS
WERE MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND INTENSE LIGHTNING ARE POSSIBLE WITH THE
STRONGER STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4027 7397 3962 7496 3992 7601 4014 7590
4050 7644 4074 7578 4091 7600 4123 7554
4126 7514 4109 7501 4135 7468 4120 7437
4104 7449 4097 7427 4059 7444 4060 7421
4041 7399 4047 7399
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 11, 9:27 PM EDT, 24 minutes earlier.
Area forecast discussion, Oct 11, 9:27 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 927 PM EDT MON OCT 11 2010 .SYNOPSIS... A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THROUGH TONIGHT AS A FEW WAVES OF LOW PRESSURE MOVE ALONG IT. THIS FRONT THEN SLIDES TO THE SOUTH OF OUR AREA DURING TUESDAY. HIGH PRESSURE BRIEFLY BUILDS INTO THE REGION FOR WEDNESDAY. A COLD FRONT APPROACHES FROM THE WEST AND SWEEPS THROUGH BY THURSDAY NIGHT. A LOW PRESSURE SYSTEM IS THEN FORECAST TO FORM ALONG THE FRONT AND INTENSIFY AS IT PASSES EAST OF THE AREA ON FRIDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD IN FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE REMAINDER OF THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. THE BEST ACTIVITY HAS MOVED TO THE EAST. WHILE THERE IS CONVECTION BACK OVER EASTERN AND CENTRAL PENNSYLVANIA...IT HAS LITTLE VERTICAL STRUCTURE...AND THE BEST INSTABILITY IS DISSIPATING. MID LEVEL WINDS MAY RESULT IN ENOUGH ORGANIZATION FOR CONVECTION OVER THE NEXT 1 TO 2 HOURS...BUT THE THREAT FOR ADDITIONAL SEVERE WEATHER IS WANING. AFTER THIS...THE CONVECTION OVER NORTH CENTRAL PENNSYLVANIA IS TRAVEL EAST SOUTHEAST AHEAD OF A MID LEVEL SHORT WAVE. THIS ACTIVITY COULD SURVIVE TO AFFECTING NORTHERN AND CENTRAL AREAS THROUGH THE OVERNIGHT HOURS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... THE FRONTAL BOUNDARY STRETCHED ACROSS THE REGION WILL GRADUALLY SLIDE SOUTHWARD DURING TUESDAY, EVENTUALLY TO THE SOUTH OF THE DELMARVA. BOTH THE NAM AND THE GFS INDICATE THE CHANCE FOR ADDITIONAL SHOWERS AND PERHAPS ISOLATED T-STORMS THROUGH TUESDAY, WITH THE MOST LIKELY AREAS OF PRECIPITATION SHIFTING SOUTHWARD THROUGH THE DAY. ANY ISOLATED T-STORMS SHOULD NOT BE AS VIGOROUS AS COMPARED TO THE OVERNIGHT OF MONDAY INTO TUESDAY. BY LATE TUESDAY INTO WEDNESDAY, HIGH PRESSURE BUILDS SOUTH AND EASTWARD INTO OUR REGION FROM SOUTHEASTERN CANADA. THE NAM AND GFS INDICATE THAT SKIES SHOULD CLEAR OUT FAIRLY QUICKLY DURING THE EARLY MORNING OF WEDNESDAY. THIS ALONG WITH RELATIVELY LIGHT NORTH WINDS SHOULD PROVIDE FOR GOOD RADIATIONAL COOLING WITH LOW TEMPERATURES RANGING FROM THE UPPER 30S IN THE POCONOS TO THE LOWER 50S IN SOUTHERN DELAWARE. CLEAR SKIES AND SUNSHINE WILL FOLLOW FOR THE DAYTIME ON WEDNESDAY AS HIGH PRESSURE BUILDS IN. A BLEND OF MET/MAV GUIDANCE WAS USED FOR TEMPERATURES THROUGH THE PERIOD. && .LONG TERM /THURSDAY THROUGH MONDAY/... THERE ARE INITIAL COMMONALITIES AMONG THE MAJOR MODELS REGARDING THE COASTAL SYSTEM THAT WILL DOMINATE THE EARLY PART OF THIS PERIOD, AS THEY ALL BEGIN TO DEVELOP A SURFACE LOW NEAR THE CAROLINA COAST IN RESPONSE TO THE APPROACHING MID LEVEL SYSTEM. AFTER THAT, AS OFTEN IS THE CASE THIS FAR OUT, THEY BEGIN TO DIVERGE SOME WITH THE GFS /AND IN THIS CASE THE GEFS/ BEING LESS PROGRESSIVE THAN THE CANADIAN OR THE ECMWF. WITH THIS RUN, THE FORMER TWO STACK AND SLOW THE SURFACE LOW BY THE TIME IT APPROACHES CAPE COD AT 00Z SATURDAY, WHILE THE CANADIAN AND THE ECMWF DO THE SAME NEAR MAINE. THE MODELS QUITE POSSIBLY WILL CHANGE ALLIANCES AND NOT SETTLE ON AN ULTIMATE SOLUTION FOR A LITTLE WHILE YET, AND WHERE THE SYSTEM PARKS THE SURFACE LOW IS KEY TO HOW THE FIRST PART OF THE LONG TERM PLAYS OUT. FOR NOW, WE ARE FOCUSING OUR BEST POPS EARLY IN THE PERIOD, MAINTAINING A RATHER WINDY AND COOL FORECAST DURING THAT TIME FRAME, AND THEN GOING WITH CONTINUITY REGARDING IMPROVEMENT AS THE PERIOD WEARS ON. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CONFIDENCE IS MODERATE TO HIGH IN THE BROAD SCALE AND GENERAL FORECAST...BUT LOWER CONFIDENCE EXISTS IN THE SMALLER SCALE DETAILS. CONDITIONS ARE EXPECTED TO BE MAINLY VFR OUTSIDE OF ANY CONVECTION OR STRONGER SHOWERS TONIGHT AND VERY EARLY TUESDAY. SYNOPTICALLY, LOW PRESSURE DEVELOPING OVER THE EASTERN GREAT LAKES AND EASTERN OHIO VALLEY THIS AFTERNOON WILL STRENGTHEN A BIT AS IT MOVES THROUGH PENNSYLVANIA LATE THIS AFTERNOON AND THIS EVENING...WITH THE LOW PASSING THROUGH THE TAF SITES OVERNIGHT. A WEST-SOUTHWEST TO SOUTHWEST FLOW OF 10 KNOTS OR LESS THIS AFTERNOON WILL BECOME MORE SOUTHERLY AS SPEEDS DROP TO 6 KNOTS OR LESS BY THIS EVENING. WINDS...WITH FAIRLY LIGHT SPEEDS SUCH THAT THE FORECAST MAY BE MORE OF A SUGGESTION...WILL SHIFT TO WEST AND NORTHWEST OVERNIGHT AFTER THE LOW AND FRONTAL PASSAGE...AND TO NORTH TUESDAY MORNING AS SPEEDS INCREASE TO ABOUT 10 KNOTS BY MID AND LATE MORNING. THE PLACEMENT AND STRENGTH OF PRECIPITATION IS PROBLEMATICAL FOR LATE THIS AFTERNOON AND TONIGHT. SOUTHERN AREAS WOULD APPEAR TO BE MORE UNSTABLE...WITH LIFTED INDICES DOWN TO MINUS 5 THIS EVENING... BUT FORCING ALOFT IS NOT AS STRONG AS FURTHER NORTH. HOWEVER... SOUTHERN AREAS WILL SEE THE UPPER WINDS INCREASE WITH TIME. PERHAPS CONVECTION WILL BE MORE SCATTERED ALONG THE MASON-DIXON LINE AS IT SPREADS EASTWARD INTO OUR SOUTHERN TAF SITES THIS EVENING. AN AREA OF CONVECTION OVER NORTHWESTERN PENNSYLVANIA AT 18Z WAS MOVING SOUTHEASTWARD...BUT MAY REDEVELOP NORTH AND/OR SOUTH DURING THIS AFTERNOON ACCORDING TO MODEL UPWARD VERTICAL MOTION FIELDS. THE MAIN AREA OF FORCING IS EXPECTED TO BE OVER NORTHERN PENNSYLVANIA LATE TODAY AND DEVELOP INTO NORTHERN NEW JERSEY AND THE LOWER HUDSON VALLEY BY THIS EVENING. ANY SCATTERED THUNDERSTORMS COULD BE STRONG TO LOCALLY SEVERE GIVEN THE INSTABILITY...WHICH IS DUE TO COLD AIR ALOFT...AND THE STRONG UPPER WIND FIELD. THUNDERSTORM TOPS MAY APPROACH OR JUST EXCEED 35 THOUSAND FEET THIS EVENING. AS THE LOW MOVES THROUGH TONIGHT...PRECIPITATION IS EXPECTED TO DROP SOUTHEASTWARD WITH TIME. SO...WITH LOW CONFIDENCE...A VICINITY SHOWER REMARK WAS USED TOWARD AND AROUND DARK ALONG WITH A CB APPENDED TO THE CUMULUS...WITH THE TIMING EARLIER NORTH AND LATER SOUTH. VFR SHOWERS WERE USED IN THE BODY OF THE FORECAST IN THE EARLY OVERNIGHT PERIOD AND LINGERED INTO EARLY TUESDAY MORNING UNTIL THE FRONT PASSES. SOME STRATOCUMULUS AND LOTS OF MID AND HIGH CLOUDS ARE EXPECTED FOR TUESDAY IN THE WAKE OF THE LOW ACCORDING TO MODEL SOUNDINGS...BUT CONDITIONS SHOULD BE VFR. .OUTLOOK... VFR CONDITIONS ARE EXPECTED TUESDAY NIGHT AND WEDNESDAY AS HIGH PRESSURE BUILDS AND SKIES CLEAR. HOWEVER...SOME LIGHT GROUND FOG MAY FORM LATE TUESDAY NIGHT ESPECIALLY AT THE MORE RURAL TAF SITES. DETERIORATING CONDITIONS ARE FORECAST FOR THURSDAY AND ESPECIALLY THURSDAY NIGHT INTO FRIDAY AS A POTENTIALLY STRONG STORM IS LOOKING MORE LIKELY TO IMPACT OUR AREA. THIS MAY BRING MORE WIDESPREAD RAIN ALONG WITH LOW CEILINGS AND STRONG GUSTY WINDS...WITH THE WINDS LINGERING INTO SATURDAY. && .MARINE... CONDITIONS ARE FORECAST TO REMAIN GENERALLY BELOW SMALL CRAFT ADVISORY CRITERIA...AT LEAST UNTIL LATER IN THE WEEK WHEN A POTENTIALLY STRONG COASTAL STORM IS SEEN TO BREW. WEAK LOW PRESSURE WILL MOVE EASTWARD THROUGH OUR AREA OVERNIGHT AND MOVE OFFSHORE EARLY TUESDAY MORNING. SOUTH TO SOUTHWEST WINDS THIS AFTERNOON AND EARLY TONIGHT WILL BE SHIFTING TO NORTHWEST AND NORTH BEHIND THE FRONT. SOME COLD AIR ADVECTION WILL OCCUR BEHIND THE LOW...BUT WINDS ARE EXPECTED TO REMAIN MOSTLY BELOW ADVISORY CRITERIA TUESDAY NIGHT INTO WEDNESDAY...AS 925 HPA WINDS WERE LOWER THAN PREVIOUS MODEL RUNS AT LESS THAN 20 KNOTS. SHOWERS AND A FEW THUNDERSTORMS WILL ACCOMPANY THE LOW TONIGHT. ANY THUNDERSTORM WHICH MOVES OVER THE COASTAL WATERS TONIGHT MAY BE STRONG AND PRODUCE LOCALLY STRONG WIND GUSTS AND SOME HAIL. WEAK HIGH PRESSURE WILL BUILD GRADUALLY WEDNESDAY BUT MOVE AWAY WEDNESDAY NIGHT. THE NEXT WEATHER-MAKER WILL ORGANIZE AND APPROACH THURSDAY...WITH CONDITIONS FORECAST TO DETERIORATE LATER THURSDAY AND ESPECIALLY THURSDAY NIGHT. FROM THIS EARLY VANTAGE POINT...925 HPA WINDS LOOK LIKE THEY REMAIN BELOW STORM FORCE ON THE FRONT SIDE OF THE STORM...BUT MAY REACH STORM FORCE AS THE STORM PULLS AWAY. WIND GRIDS WILL BE CAPPED AT GALE CONDITIONS FOR NOW...WITH APPROPRIATE WAVE GRIDS TO MATCH. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE NEAR TERM...HAYES SHORT TERM...IOVINO/KLINE LONG TERM...DELISI AVIATION.../ MARINE.../
Hazardous weather outlook, Oct 11, 9:30 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 930 PM EDT MON OCT 11 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-130130- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 930 PM EDT MON OCT 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN INTO THE EARLY MORNING HOURS...MAINLY ACROSS EASTERN PENNSYLVANIA AND NORTHWEST AND CENTRAL NEW JERSEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. ANZ430-431-450>455-130130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 930 PM EDT MON OCT 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 11, 7:13 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT MON OCT 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL WHITE HOUSE STATION 40.62N 74.77W
10/11/2010 E0.75 INCH HUNTERDON NJ TRAINED SPOTTER
&&Local storm report, Oct 11, 7:36 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 PM EDT MON OCT 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL WHITE HOUSE STATION 40.62N 74.77W
10/11/2010 E0.75 INCH HUNTERDON NJ TRAINED SPOTTER
0720 PM HAIL SOMERVILLE 40.57N 74.61W
10/11/2010 E0.50 INCH SOMERSET NJ TRAINED SPOTTER
0725 PM HAIL SOUTH BOUND BROOK 40.55N 74.53W
10/11/2010 E1.00 INCH MIDDLESEX NJ TRAINED SPOTTER
0725 PM HAIL BOUND BROOK 40.57N 74.54W
10/11/2010 E0.50 INCH SOMERSET NJ TRAINED SPOTTER
&&Local storm report, Oct 11, 8:05 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
805 PM EDT MON OCT 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL WHITE HOUSE STATION 40.62N 74.77W
10/11/2010 E0.75 INCH HUNTERDON NJ TRAINED SPOTTER
0720 PM HAIL SOMERVILLE 40.57N 74.61W
10/11/2010 E0.50 INCH SOMERSET NJ TRAINED SPOTTER
0725 PM HAIL BOUND BROOK 40.57N 74.54W
10/11/2010 E0.50 INCH SOMERSET NJ TRAINED SPOTTER
0725 PM HAIL SOUTH BOUND BROOK 40.55N 74.53W
10/11/2010 E1.00 INCH MIDDLESEX NJ TRAINED SPOTTER
0735 PM HAIL 5 SE MIDDLESEX 40.52N 74.43W
10/11/2010 E0.25 INCH MIDDLESEX NJ CO-OP OBSERVER
PISCATAWAY TOWNSHIP
0745 PM HAIL WOODBRIDGE 40.55N 74.29W
10/11/2010 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0750 PM HAIL N EDISON 40.53N 74.37W
10/11/2010 E0.50 INCH MIDDLESEX NJ TRAINED SPOTTER
&&
IOVINO/DELISISpecial weather statement, Oct 11, 8:23 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
823 PM EDT MON OCT 11 2010
NJZ008-010-012-120130-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
823 PM EDT MON OCT 11 2010
...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX...MORRIS AND SOMERSET
COUNTIES...
AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MORRISTOWN...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR BASKING RIDGE...MILLINGTON
AROUND 830 PM...WATCHUNG...NORTH PLAINFIELD AROUND 845 PM...CARTERET
AND AVENEL AROUND 900 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4055 7423 4051 7424 4049 7426 4056 7451
4067 7473 4085 7468 4077 7437 4073 7437
4067 7445 4065 7445 4066 7440 4059 7444
4060 7431 4059 7429 4060 7423 4057 7420
FORECASTER:Local storm report, Oct 11, 8:47 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 PM EDT MON OCT 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL WHITE HOUSE STATION 40.62N 74.77W
10/11/2010 E0.75 INCH HUNTERDON NJ TRAINED SPOTTER
0720 PM HAIL SOMERVILLE 40.57N 74.61W
10/11/2010 E0.50 INCH SOMERSET NJ TRAINED SPOTTER
0725 PM HAIL SOUTH BOUND BROOK 40.55N 74.53W
10/11/2010 E1.00 INCH MIDDLESEX NJ TRAINED SPOTTER
0725 PM HAIL BOUND BROOK 40.57N 74.54W
10/11/2010 E0.50 INCH SOMERSET NJ TRAINED SPOTTER
0735 PM HAIL 5 SE MIDDLESEX 40.52N 74.43W
10/11/2010 E0.25 INCH MIDDLESEX NJ PUBLIC
PISCATAWAY TOWNSHIP
0745 PM HAIL WOODBRIDGE 40.55N 74.29W
10/11/2010 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0750 PM HAIL N EDISON 40.53N 74.37W
10/11/2010 E0.50 INCH MIDDLESEX NJ TRAINED SPOTTER
0800 PM TSTM WND DMG 2 E BOONTON 40.90N 74.37W
10/11/2010 MORRIS NJ COUNTY OFFICIAL
TREES DOWN
0829 PM HAIL BASKING RIDGE 40.71N 74.55W
10/11/2010 E0.25 INCH SOMERSET NJ PUBLIC
&&
IOVINO/DELISISpecial weather statement, Oct 11, 9:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT MON OCT 11 2010
DEZ001-NJZ001-007>010-012>020-027-PAZ054-055-060>062-067>071-120345-
BERKS PA-BUCKS PA-CAMDEN NJ-CARBON PA-CHESTER PA-DELAWARE PA-
EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-
MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-
NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WARREN NJ-
WESTERN MONMOUTH NJ-
951 PM EDT MON OCT 11 2010
...SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF BERKS...
BUCKS...BURLINGTON...CAMDEN...CARBON...CHESTER...DELAWARE...
GLOUCESTER...HUNTERDON...LEHIGH...MERCER...MIDDLESEX...MONMOUTH...
MONROE...MONTGOMERY...MORRIS...NEW CASTLE...NORTHAMPTON...OCEAN...
PHILADELPHIA...SALEM...SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS EASTERN PENNSYLVANIA AND
PORTIONS OF NORTHERN AND CENTRAL NEW JERSEY THESE SHOWERS AND STORMS
WERE MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND INTENSE LIGHTNING ARE POSSIBLE WITH THE
STRONGER STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4027 7397 3962 7496 3992 7601 4014 7590
4050 7644 4074 7578 4091 7600 4123 7554
4126 7514 4109 7501 4135 7468 4120 7437
4104 7449 4097 7427 4059 7444 4060 7421
4041 7399 4047 7399
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 8:23 PM EDT | Special Weather Statement | PHI | Union | 67 min |
| Oct 11, 8:26 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Morris, Somerset | 45 min |
| Oct 11, 9:59 PM EDT | Special Weather Statement | PHI | Burlington | 61 min |
| Oct 11, 10:04 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 56 min |
| Oct 11, 10:06 PM EDT | Special Weather Statement | PHI | Middlesex | 54 min |
| Oct 11, 10:08 PM EDT | Special Weather Statement | PHI | Hunterdon | 67 min |
| Oct 11, 10:27 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Somerset | 63 min |
| Oct 11, 10:34 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 56 min |
| Oct 11, 10:44 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 61 min |
| Oct 11, 11:10 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 65 min |
| Oct 11, 11:25 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 65 min |
| Oct 11, 11:29 PM EDT | Special Weather Statement | PHI | Mercer, Monmouth | 61 min |
| Oct 11, 11:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Oct 11, 11:38 PM EDT | Special Weather Statement | PHI | Cumberland | 67 min |
| Oct 11, 11:50 PM EDT | Special Weather Statement | PHI | Cape May | 55 min |
| Oct 11, 11:57 PM EDT | Special Weather Statement | PHI | Monmouth | 33 min |
| Oct 12, 12:20 AM EDT | Special Weather Statement | PHI | Cape May | 55 min |
| Oct 12, 12:22 AM EDT | Special Marine Warning | PHI | 53 min | |
| Oct 12, 12:23 AM EDT | Special Weather Statement | PHI | Ocean | 37 min |
| Oct 12, 12:25 AM EDT | Special Weather Statement | PHI | Cape May | 65 min |
| Oct 12, 12:58 AM EDT | Special Weather Statement | PHI | Atlantic | 62 min |
| Oct 12, 1:21 AM EDT | Special Weather Statement | PHI | Mercer | 54 min |
| Oct 12, 1:26 AM EDT | Special Weather Statement | PHI | Ocean | 64 min |
| Oct 12, 3:37 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 53 min |
| Oct 12, 12:43 AM EDT | Special Weather Statement | PHI | Berks | 62 min |
| Oct 12, 1:00 AM EDT | Special Weather Statement | PHI | Berks | 60 min |
| Oct 12, 1:39 AM EDT | Special Weather Statement | PHI | Montgomery | 66 min |
| Oct 11, 10:01 PM EDT | Special Weather Statement | PHI | Queen Anne's | 59 min |
| Oct 11, 10:16 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's | 59 min |
| Oct 11, 10:20 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 55 min |
| Oct 11, 11:17 PM EDT | Special Weather Statement | PHI | Caroline | 58 min |
| Oct 11, 11:14 PM EDT | Special Weather Statement | PHI | Kent | 31 min |
Nearby
Special Weather Statements in New Jersey, 2010Special Weather Statements in Pennsylvania, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.